alexa Drug reactions affecting hair: diagnosis.
Dermatology

Dermatology

Hair Therapy & Transplantation

Author(s): Tosti A, Pazzaglia M

Abstract Share this page

Abstract Drugs may cause hair loss, stimulate hair growth, or induce changes in the hair shape and color. Drug-induced hair loss is, in most cases, a consequence of a toxic effect of the drug on the hair matrix. Although a large number of drugs have been occasionally reported to produce hair loss, the relationship between drug intake and hair loss has been proven only for a few agents. Type of hair loss (telogen effluvium, anagen effluvium, or both) depends on the drug, its dosage, and patient's susceptibility. Drug-induced hair loss is usually reversible. This article was published in Dermatol Clin and referenced in Hair Therapy & Transplantation

Relevant Expert PPTs

Relevant Speaker PPTs

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords